MAUDE Adverse Event Report: HOLOGIC, INC. NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRIAL

HOLOGIC, INC. NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number NS2013US
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
The novasure device kit isn't working properly with ref number of ns2013us with lot# of 2460212.

Brand Name
NOVASURE
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
HOLOGIC, INC.
445 simarano drive
marlborough MA 01752
MDR Report Key20771068
Report Number20771068
Device Sequence Number18177028
Product Code MNB
UDI-Device Identifier25420045501116
UDI-Public(01)25420045501116
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/01/2024
Report Date (Section F) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNS2013US
Device Catalogue NumberNS2013US
Device Lot Number24G02R
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/25/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Date Report Sent to FDA11/01/2024